# SDR DXTA2020091094077

- Difficulty date: September 9, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 5,314 hours, 4,219 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH LANDING GEAR EXTENDED AND FLAPS 2, APPROX 145 KIAS SELECTED FLAPS FULL AND SOON AFTER FLAPS FAIL YELLOW CAS ILLUMINATED.  RAN QRC TO INCLUDE CYCLING FLAP HANDLE 3 TIMES.  ON FIRST TWO ATTEMPTS FLAPS FAIL YELLOW CAS CAME BACK.  ON THIRD ATTEMPT FLAPS EXTENDED TO FULL NORMALLY.  AFTER LANDING, FLAPS RETRACTED NORMALLY.  SIGNOFF.  WE COULD NOT DUPLICATE FAULT, SENT CMC DOWNLOADS TO EMB FOR REVIEW.  THEY RECOMMENDED THAT WE ACCOMPLISH FIM 27-33-00-810-802-A, NO FAULTS AT THIS TIME.  PERFORMED INSPECTION OF THE FLAP SENSORS, AS REQUESTED BY MCC, NO DEFECTS FOUND IAW PHENOM 300 AMM 27-53-03.  PERFORMED OPS CHK OF FLAPS, REF PHENOM 300 AMM 27-50-00, OPS CK GOOD AT THIS TIME.
